RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 2, Pages 279–288 (Mi tmf3158)  

On the decay of quasistationary states in nonrelativistic quantum mechanics

E. R. Lubenets


Abstract: Problem of quasistationary state decay for the potential well separated from the external area by potential barrier is considered. On the basis of the solution of timedependent Schrödinger equation, the general analytic expression for the quasistationary state width is obtained in the case when the potential well is surrounded by the potential barrier of the sufficient height or sufficient width.

Full text: PDF file (1015 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:2, 741–747

Bibliographic databases:

Received: 16.12.1976

Citation: E. R. Lubenets, “On the decay of quasistationary states in nonrelativistic quantum mechanics”, TMF, 32:2 (1977), 279–288; Theoret. and Math. Phys., 32:2 (1977), 741–747

Citation in format AMSBIB
\Bibitem{Lou77}
\by E.~R.~Lubenets
\paper On the decay of quasistationary states in nonrelativistic quantum mechanics
\jour TMF
\yr 1977
\vol 32
\issue 2
\pages 279--288
\mathnet{http://mi.mathnet.ru/tmf3158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449265}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 2
\pages 741--747
\crossref{https://doi.org/10.1007/BF01036339}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3158
  • http://mi.mathnet.ru/eng/tmf/v32/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:242
    Full text:103
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019